Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 208, NWS St. Louis, MO

May 25, 2011Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 12:18 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 12:18 PM CDT (17:18 UTC)
Expired
May 25, 2011, 1:00 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:30 PM CDTHAIL 0.25Ramsey, ILPEA-SIZE HAIL IN THE COMMUNITY OF DRESSOR IN NORTH CENTRAL FAYETTE COUNTY.
May 25, 12:52 PM CDTHAIL 0.54 N Ramsey, IL
May 25, 12:57 PM CDTHAIL 1.75Ramsey, IL
May 25, 12:59 PM CDTHAIL 0.88Ramsey, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:46 AM CDTTornado WatchSPC7 hr
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS53 KLSX 251718
SVRLSX
ILC005-051-135-251800-
/O.NEW.KLSX.SV.W.0208.110525T1718Z-110525T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 100 PM CDT

* AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOBURN...OR 9 MILES NORTH OF GREENVILLE...AND MOVING NORTHEAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NOKOMIS...COFFEEN...VAN BURENSBURG...WITT...RAMSEY...SHAFTER...
  CHAPMAN...FILLMORE...BINGHAM...BAYLE CITY...COALTON...WENONAH AND
  OHLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3889 8935 3907 8950 3935 8931 3935 8914
      3922 8913 3921 8880
TIME...MOT...LOC 1718Z 214DEG 25KT 3902 8934
WIND...HAIL 60MPH 1.00IN

$$

BRITT
2 follow-up statements
925 
WWUS53 KLSX 251728
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT WED MAY 25 2011

ILC005-051-135-251800-
/O.CON.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
MONTGOMERY IL-FAYETTE IL-BOND IL-
1228 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BOND...NORTHWESTERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 100 PM CDT...

AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR VAN
BURENSBURG...OR 12 MILES SOUTHEAST OF HILLSBORO...MOVING NORTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  NOKOMIS...WITT...RAMSEY...CHAPMAN...FILLMORE...IRVING...BINGHAM...
  BAYLE CITY...COALTON...WENONAH AND OHLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3889 8935 3907 8950 3935 8931 3935 8914
      3922 8913 3921 8880
TIME...MOT...LOC 1728Z 214DEG 25KT 3908 8929
WIND...HAIL 60MPH 1.00IN

$$

BRITT
193 
WWUS53 KLSX 251738
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT WED MAY 25 2011

ILC005-251748-
/O.CAN.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
BOND IL-
1238 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOND COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3921 8880 3895 8925 3896 8926 3903 8925
      3903 8931 3913 8938 3935 8914 3922 8913
TIME...MOT...LOC 1738Z 214DEG 25KT 3914 8924

$$

ILC051-135-251800-
/O.CON.KLSX.SV.W.0208.000000T0000Z-110525T1800Z/
MONTGOMERY IL-FAYETTE IL-
1238 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 100 PM CDT...

AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
NORTH OF VAN BURENSBURG...OR 13 MILES SOUTH OF NOKOMIS...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAMSEY AND BAYLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3921 8880 3895 8925 3896 8926 3903 8925
      3903 8931 3913 8938 3935 8914 3922 8913
TIME...MOT...LOC 1738Z 214DEG 25KT 3914 8924
WIND...HAIL 60MPH 1.00IN

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:50 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, May 25, 6:50 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT WED MAY 25 2011

.DISCUSSION...
/355 AM CDT WED MAY 25 2011/

STILL DEALING WITH OVERNIGHT ACTIVITY...AS SHORTWAVE IS SLIDING
NORTHEASTWARD THROUGH AREA. SHOULD SEE THIS ROUND TAPER OFF TOWARDS
SUNRISE. THEN DEALING WITH MAIN WX SYSTEM FOR THIS AFTERNOON AND
TONIGHT.

STRONG SURFACE LOW CENTERED OVER CENTRAL KS...WILL BEGIN TO SHIFT
EASTWARD ACROSS KS...MO AND INTO IL BY LATE TONIGHT. AHEAD OF
SYSTEM...ATMOSPHERE TO QUICKLY RECOVER AND WILL BECOME VERY UNSTABLE
AHEAD OF COLD FRONT. CAPES WILL BE IN EXCESS OF 2500 J/KG...DECENT
MID LEVEL LAPSE RATES AND LOW LEVEL AND DEEP LAYER SHEAR MORE THAN
SUFFICIENT FOR SUPERCELLS CAPABLE OF PRODUCING TORNADOES BY THIS
AFTERNOON. SO SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED...WITH
ACTIVITY BEGINNING BY EARLY AFTERNOON OVER CENTRAL MO AND TRACK TO
THE EAST WITH TIME. SHOULD SEE ACTIVITY MOVE INTO ST. LOUIS METRO
AREA BY 4 PM. HAVE ADDED MENTION OF SEVERE STORMS IN GRIDS FOR THE
ENTIRE FORECAST AREA AS WE ARE IN A MODERATE RISK OF SEVERE
WEATHER...MAINLY FOR THIS AFTERNOON AND EVENING...WITH TORNADOES...
POSSIBLY STRONG...AS WELL AS VERY LARGE HAIL AND DAMAGING WINDS.

AS FOR TEMPS...HIGHS WILL BE IN THE MID 70S TO LOW 80S
TODAY...DROPPING OFF INTO THE LOW 60S TO LOW 70S BY THURSDAY ON
BACKSIDE OF SYSTEM. AS LOW EXITS AREA ON THURSDAY...WILL SEE
LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ON BACKSIDE OF
SYSTEM...BEFORE TAPERING OFF THURSDAY EVENING.

MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY AND FRIDAY NIGHT...BEFORE THINGS DRY OUT FOR THE HOLIDAY
WEEKEND WITH TEMPS WARMING BACK UP WELL ABOVE NORMAL. BEYOND THAT NO
MAJOR CHANGES TO THE EXTENDED.

BYRD

&&

.AVIATION...
/650 AM CDT WED MAY 25 2011/

POWERFUL STORM SYSTEM WILL SEND SEVERAL WAVES OF SHRA/RA/TSRA THRU
EACH OF THE TERMINALS DURING THE VALID TAF PERIOD. TRIED TO HIT
THE MOST LIKELY PERIODS FOR RAIN WHILE LEAVING MUCH OF THE REST AS
MORE GENERIC VCTS. ALSO INCLUDED GUSTY WINDS WITH EACH TEMPO TSRA
PERIOD...ESPECIALLY FOR WHAT SHOULD BE THE MAIN EVENT LATER THIS
AFTERNOON. HEADING INTO THE EVENING...TSRA CHCS SHOULD LESSEN AND
GRADUALLY BE REPLACED WITH RA FROM THE WRAPAROUND AS THE STORM
BEGINS TO PULL AWAY. THIS MORE STRATIFORM RAIN WILL ALSO BE
ACCOMPANIED BY LOW CIGS. FOR NOW HAVE FORECASTED INTO THE LO-MVFR
RANGE BUT IFR CERTAINLY A POSSIBILITY AND WILL LET LATER SHIFTS
EVALUATE.

SPECIFICS FOR KSTL...RAIN IN THE PROCESS OF EXITING AND SHOULD BE
OUT OF THE AREA AT OR SHORTLY AFTER 12Z. WITH DRY SLOT THEN MOVING
IN...SHOULD THEN SEE A FAIRLY LARGE BREAK IN THE RAIN BUT AS CU
FIELD GETS GOING LATER THIS MORNING AND EARLY THIS AFTN...SHOULD
SEE VCTS BE MORE JUSTIFIED AS CELLS DEVELOP IN THE DEEP CYCLONIC
FLOW. MAIN EVENT LIKELY SET FOR 21-01Z PERIOD AND PICKED A TWO-
HOUR WINDOW TO HIT IT HARDEST. THIS WILL GRADUALLY DEVOLVE INTO A
STRATIFORM RAIN EVENT LATE TONIGHT WITH LO-MVFR CIGS MOVING IN BY
DAYBREAK THURSDAY AND THIS WILL CONTINUE THRU THE MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 11:23 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CDT WED MAY 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1123 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE
AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG
TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND
GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE
STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON
INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY
AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR
FLOODING
TO THE NATIONAL WEATHER SERVICE.

BROWNING

In the hours before

Local storm report, May 25, 6:21 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TSTM WND GST     6 ENE MARTHASVILLE      38.66N  90.95W
05/25/2011  M41 MPH          ST. CHARLES        MO   TRAINED SPOTTER

            HEAVY RAINFALL AS WELL WITH .80 OF AN INCH AS OF 6 AM.

&&

BYRD
Local storm report, May 25, 6:31 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 AM     HAIL             4 SW POTOSI             37.90N  90.83W
05/25/2011  E0.70 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, May 25, 7:18 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     FLASH FLOOD      SHELBYVILLE             39.81N  92.04W
05/25/2011                   SHELBY             MO   LAW ENFORCEMENT

            ONE ROAD CLOSURE DUE TO FLOODING...HIGHWAY 151 S OF
            CLARENCE

&&

TES
Local storm report, May 25, 7:59 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             O'FALLON                38.59N  89.91W
05/25/2011  M0.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

KARLZ
Local storm report, May 25, 8:45 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             JONESBURG               38.85N  91.31W
05/25/2011  E0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:00 AM CDTSevere Thunderstorm WarningLSXAdams, Calhoun, Greene, Jersey, Pike45 min
May 25, 4:15 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey35 min
May 25, 4:39 AM CDTTornado WarningLSXCalhoun, Greene, Jersey22 min
May 25, 7:47 AM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike3 hr
May 25, 11:24 AM CDTRiver Flood WarningLSXPike, Scott47 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike15 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun46 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun43 days
May 25, 12:15 PM CDTRiver Flood WarningLSXSaint Clair46 days
May 25, 12:56 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery13 min
May 25, 1:05 PM CDTTornado WarningLSXFayette16 min
May 25, 1:09 PM CDTAreal Flood AdvisoryLSXFayette, Montgomery4 hr
May 25, 2:49 PM CDTTornado WarningLSXMonroe32 min
May 25, 2:54 PM CDTTornado WarningLSXAdams, Pike51 min
May 25, 2:55 PM CDTTornado WarningLSXCalhoun, Pike50 min
May 25, 3:25 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery50 min
May 25, 3:29 PM CDTTornado WarningLSXCalhoun, Greene, Jersey46 min
May 25, 3:30 PM CDTTornado WarningLSXMonroe33 min
May 25, 3:34 PM CDTTornado WarningLSXAdams, Pike41 min
May 25, 3:36 PM CDTTornado WarningLSXJersey, Macoupin, Madison29 min
May 25, 3:37 PM CDTTornado WarningLSXAdams, Pike25 min
May 25, 3:43 PM CDTTornado WarningLSXCalhoun, Greene, Pike47 min
May 25, 3:53 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery52 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair45 min
May 25, 4:05 PM CDTSevere Thunderstorm WarningLSXCalhoun40 min
May 25, 4:11 PM CDTTornado WarningLSXMadison, Monroe, Saint Clair49 min
May 25, 4:23 PM CDTTornado WarningLSXMonroe, Randolph, Saint Clair52 min
May 25, 4:24 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Madison38 min
May 25, 4:51 PM CDTTornado WarningLSXMonroe39 min
May 25, 4:56 PM CDTTornado WarningLSXMacoupin, Madison49 min
May 25, 5:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair25 min
May 25, 5:08 PM CDTTornado WarningLSXClinton, Madison, Saint Clair, Washington52 min
May 25, 5:12 PM CDTTornado WarningLSXRandolph, Saint Clair48 min
May 25, 5:16 PM CDTAreal Flood AdvisoryLSXBrown4 hr
May 25, 5:23 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph52 min
May 25, 5:24 PM CDTSevere Thunderstorm WarningLSXWashington51 min
May 25, 5:30 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Montgomery45 min
May 25, 5:34 PM CDTTornado WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery41 min
May 25, 5:37 PM CDTFlash Flood WarningLSXBrown4 hr
May 25, 5:46 PM CDTTornado WarningLSXClinton, Randolph, Saint Clair, Washington44 min
May 25, 5:48 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Madison, Montgomery, Saint Clair5 hr
May 25, 5:51 PM CDTTornado WarningLSXRandolph29 min
May 25, 6:02 PM CDTSevere Thunderstorm WarningLSXFayette, Marion43 min
May 25, 6:23 PM CDTTornado WarningLSXClinton, Marion, Washington34 min
May 25, 6:33 PM CDTRiver Flood WarningLSXBrown40 hr
May 25, 6:34 PM CDTSevere Thunderstorm WarningLSXFayette, Marion, Montgomery26 min
May 25, 6:48 PM CDTTornado WarningLSXFayette, Marion26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.